Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: Tables of integral transforms. Vol. 1 [McGraw-Hill, New York, 1954; MR 15, 868] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi

Authors: J. H. Knight and J. R. Philip
Journal: Math. Comp. 50 (1988), 653
MSC: Primary 44-00; Secondary 00A20
Original Article: Math. Comp. 66 (1997), 1689-1696.
MathSciNet review: 929560
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-00, 00A20

Retrieve articles in all journals with MSC: 44-00, 00A20

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society